# SDR RRXA011043

- Difficulty date: May 3, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N47816
- Make and model: Doug DC-10-30F
- Aircraft serial: 47816
- Aircraft time: 84,479 hours, 13,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OFF LOAD, DISCOVERED DAMAGE TO ACFT WING/FUSELAGE FAIRING APPROX 30 INCHES FWD OF CENTER CARGO DOOR FWD EDGE.  REPAIRED DAMAGED FORMED ANGLE COMMON TO THE WING/FUSELAGE FAIRING AT AREA NOTED AS PER GUIDELINES IN THE DC-10 SRM CHAPTER 51 STANDARD PRACTICES AND 53-00-01 FIG 8.
